No Cover Image

Journal article 212 views 76 downloads

Framed motives of relative motivic spheres

Grigory Garkusha Orcid Logo, Alexander Neshitov, Ivan Panin

Transactions of the American Mathematical Society, Volume: 374, Issue: 7, Pages: 5131 - 5161

Swansea University Author: Grigory Garkusha Orcid Logo

  • 56370.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (450.59KB)

Check full text

DOI (Published version): 10.1090/tran/8386

Published in: Transactions of the American Mathematical Society
ISSN: 0002-9947 1088-6850
Published: American Mathematical Society (AMS) 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Motivic homotopy theory, framed motives, motivic spheres
College: College of Science
Issue: 7
Start Page: 5131
End Page: 5161